# SDR GTIA040557

- Difficulty date: May 30, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FLT 599 - FOUND L1 SLIDE PACK NEEDS TO BE SECURED.  RESECURED L1 SLIDE PACK.  (M)
